# SDR RAIA0001003

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cooler
- Part number: L86023281
- Condition: Failed
- Location: Rt Engine
- Part time: 6,292 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLT 7453 - BHM - RIGHT ENGINE LOST OIL PRESSURE, CREW PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  MAINTENANCE REPLACED RIGHT ENGINE OIL COOLER.  (M)
